Alert archive / Texas / Wind Advisories in 2010
Wind Advisory 9, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Apr 29, 2010, 3:54 AM CDT for 46 counties in Texas. It took effect at Apr 29, 2010, 4:00 AM CDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2010, 3:54 AM CDT (08:54 UTC)
- In effect from
- Apr 29, 2010, 4:00 AM CDT
- Expired
- Apr 30, 2010, 12:00 AM CDT
- In force
- 20 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.9 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2441 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
924 WWUS74 KFWD 290854 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 354 AM CDT THU APR 29 2010 ...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH MIDNIGHT CDT TONIGHT... .A STRONG LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS WILL RESULT IN A VERY TIGHT SOUTHERLY PRESSURE GRADIENT ACROSS NORTH TEXAS TODAY AND THIS EVENING. THIS SYSTEM WILL CONTINUE TO DEEPEN THROUGHOUT THE DAY TODAY...RESULTING SOUTH WINDS 20 TO 30 MPH...WITH GUSTS BY THIS AFTERNOON APPROACHING OR EXCEEDING 40 MPH. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291700- /O.NEW.KFWD.WI.Y.0009.100429T0900Z-100430T0500Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 354 AM CDT THU APR 29 2010 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. SOUTH WINDS 20 TO 30 MPH...WITH GUSTS APPROACHING OR EXCEEDING 40 MPH ARE EXPECTED ACROSS NORTH TEXAS BY LATER THIS MORNING AND THROUGH THIS EVENING. A SURFACE DRYLINE WILL ENTER WESTERN NORTH TEXAS OVERNIGHT TONIGHT...HELPING TO DIMINISH WINDS SPEEDS OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES TRAVELING ALONG EAST AND WEST ORIENTED HIGHWAYS. BOATERS SHOULD ALSO USE EXTRA CAUTION WHEN VENTURING ONTO OPEN WATERS OF AREA LAKES DUE TO VERY CHOPPY CONDITIONS EXPECTED. RESIDENTS MAY WISH TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE EASILY BLOWN AROUND IN THE STRONG AND GUSTY SOUTH WINDS EXPECTED. && $$ 05/
5 follow-up statements
089 WWUS74 KFWD 290855 CCA NPWFWD URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE FORT WORTH TX 354 AM CDT THU APR 29 2010 ...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH MIDNIGHT CDT TONIGHT... .A STRONG LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS WILL RESULT IN A VERY TIGHT SOUTHERLY PRESSURE GRADIENT ACROSS NORTH TEXAS TODAY AND THIS EVENING. THIS SYSTEM WILL CONTINUE TO DEEPEN THROUGHOUT THE DAY TODAY...RESULTING IN SUSTAINED SOUTH WINDS 20 TO 30 MPH...WITH GUSTS BY THIS AFTERNOON APPROACHING OR EXCEEDING 40 MPH. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291715- /O.COR.KFWD.WI.Y.0009.100429T0900Z-100430T0500Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 354 AM CDT THU APR 29 2010 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. SUSTAINED SOUTH WINDS 20 TO 30 MPH...WITH GUSTS APPROACHING OR EXCEEDING 40 MPH ARE EXPECTED ACROSS NORTH TEXAS BY LATER THIS MORNING AND THROUGH THIS EVENING. A SURFACE DRYLINE WILL ENTER WESTERN NORTH TEXAS BY MIDNIGHT...HELPING TO DIMINISH WINDS SPEEDS OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES TRAVELING ALONG EAST AND WEST ORIENTED HIGHWAYS. BOATERS SHOULD ALSO USE EXTRA CAUTION WHEN VENTURING ONTO OPEN WATERS OF AREA LAKES DUE TO VERY CHOPPY CONDITIONS EXPECTED. RESIDENTS MAY WISH TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE EASILY BLOWN AROUND IN THE STRONG AND GUSTY SOUTH WINDS EXPECTED. && $$ 05/
595 WWUS74 KFWD 291654 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1154 AM CDT THU APR 29 2010 ...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH MIDNIGHT CDT TONIGHT... .A STRONG LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS WILL RESULT IN A VERY TIGHT PRESSURE GRADIENT ACROSS NORTH TEXAS THIS AFTERNOON AND THIS EVENING. SUSTAINED SOUTHERLY WINDS BETWEEN 20 AND 30 MPH WITH GUSTS APPROACHING OR EXCEEDING 40 MPH ARE EXPECTED. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-300100- /O.CON.KFWD.WI.Y.0009.000000T0000Z-100430T0500Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1154 AM CDT THU APR 29 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... SUSTAINED SOUTH WINDS BETWEEN 20 AND 30 MPH WITH GUSTS APPROACHING OR EXCEEDING 40 MPH ARE EXPECTED ACROSS NORTH TEXAS THIS AFTERNOON AND THIS EVENING. A SURFACE DRYLINE WILL ENTER WESTERN NORTH TEXAS BY MIDNIGHT...HELPING TO DIMINISH WINDS SPEEDS OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES TRAVELING ALONG EAST AND WEST ORIENTED HIGHWAYS. BOATERS SHOULD ALSO USE EXTRA CAUTION WHEN VENTURING ONTO OPEN WATERS OF AREA LAKES DUE TO VERY CHOPPY CONDITIONS EXPECTED. RESIDENTS MAY WISH TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE EASILY BLOWN AROUND IN THE STRONG AND GUSTY SOUTH WINDS EXPECTED. && $$
809 WWUS74 KFWD 300046 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 746 PM CDT THU APR 29 2010 ...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH MIDNIGHT CDT TONIGHT... .A STRONG LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS IS RESULTING IN A VERY TIGHT PRESSURE GRADIENT ACROSS NORTH TEXAS. SUSTAINED SOUTHERLY WINDS BETWEEN 20 AND 30 MPH WITH GUSTS APPROACHING 40 MPH ARE EXPECTED. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-300500- /O.CON.KFWD.WI.Y.0009.000000T0000Z-100430T0500Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 746 PM CDT THU APR 29 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. A STRONG LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS IS RESULTING IN A VERY TIGHT PRESSURE GRADIENT ACROSS NORTH TEXAS. SUSTAINED SOUTHERLY WINDS BETWEEN 20 AND 30 MPH WITH GUSTS APPROACHING 40 MPH ARE EXPECTED. THESE WINDS WILL SLOWLY DECREASE TO 15 TO 25 MPH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES TRAVELING ALONG EAST AND WEST ORIENTED HIGHWAYS. BOATERS SHOULD ALSO USE EXTRA CAUTION WHEN VENTURING ONTO OPEN WATERS OF AREA LAKES DUE TO VERY CHOPPY CONDITIONS EXPECTED. RESIDENTS MAY WISH TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE EASILY BLOWN AROUND IN THE STRONG AND GUSTY SOUTH WINDS EXPECTED. && $$
043 WWUS74 KFWD 300238 AAA NPWFWD URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 938 PM CDT THU APR 29 2010 ...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH MIDNIGHT CDT TONIGHT... .A WIND ADVISORY IS IN EFFECT ALONG AND WEST OF A SHERMAN...HILLSBORO...CAMERON LINE THROUGH MIDNIGHT. A STRONG LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS IS RESULTING IN A VERY TIGHT PRESSURE GRADIENT ACROSS NORTH TEXAS. SUSTAINED SOUTHERLY WINDS BETWEEN 20 AND 30 MPH WITH GUSTS OVER 35 MPH WILL DECREASE TO 15 TO 25 MPH AFTER MIDNIGHT. TXZ094-095-105>107-121>123-135-146>148-161-162-175-300345- /O.CAN.KFWD.WI.Y.0009.000000T0000Z-100430T0500Z/ FANNIN-LAMAR-HUNT-DELTA-HOPKINS-KAUFMAN-VAN ZANDT-RAINS-HENDERSON- NAVARRO-FREESTONE-ANDERSON-LIMESTONE-LEON-ROBERTSON- INCLUDING THE CITIES OF...BONHAM...PARIS...GREENVILLE... COMMERCE...COOPER...SULPHUR SPRINGS...TERRELL...KAUFMAN... FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD... EMORY...POINT...EAST TAWAKONI...ATHENS...GUN BARREL CITY... CORSICANA...TEAGUE...FAIRFIELD...PALESTINE...MEXIA...GROESBECK... BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...HEARNE...FRANKLIN... CALVERT 938 PM CDT THU APR 29 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND ADVISORY. SOUTHERLY WINDS HAVE DECREASED TO 15 TO 25 MPH THIS EVENING. THUS THE WIND ADVISORY HAS BEEN CANCELLED. $$ TXZ091>093-100>104-115>120-129>134-141>145-156>160-174-300500- /O.CON.KFWD.WI.Y.0009.000000T0000Z-100430T0500Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-MILAM- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... CAMERON...ROCKDALE 938 PM CDT THU APR 29 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. A STRONG LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS IS RESULTING IN A VERY TIGHT PRESSURE GRADIENT ACROSS NORTH TEXAS. SUSTAINED SOUTHERLY WINDS BETWEEN 20 AND 30 MPH WITH GUSTS OVER 35 MPH WILL CONTINUE FOR THE REST OF THE EVENING. THESE WINDS WILL SLOWLY DECREASE TO 15 TO 25 MPH AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES TRAVELING ALONG EAST AND WEST ORIENTED HIGHWAYS. BOATERS SHOULD ALSO USE EXTRA CAUTION WHEN VENTURING ONTO OPEN WATERS OF AREA LAKES DUE TO VERY CHOPPY CONDITIONS EXPECTED. RESIDENTS MAY WISH TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE EASILY BLOWN AROUND IN THE STRONG AND GUSTY SOUTH WINDS EXPECTED. && $$
318 WWUS74 KFWD 300437 AAB NPWFWD URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1137 PM CDT THU APR 29 2010 ...THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT CDT TONIGHT... .A STRONG LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS WILL CONTINUE TO RESULT IN GUSTY SOUTHERLY WINDS ACROSS NORTH TEXAS OVERNIGHT. WINDS HAVE BEEN SLOWLY DECREASING...BUT EXPECT SOUTHERLY WINDS OF 15 TO 25 MPH OVERNIGHT...WITH SOME GUSTS OVER 30 MPH AT TIMES. TXZ091>093-100>104-115>120-129>134-141>145-156>160-174-300545- /O.EXP.KFWD.WI.Y.0009.000000T0000Z-100430T0500Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-MILAM- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... CAMERON...ROCKDALE 1137 PM CDT THU APR 29 2010 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CDT TONIGHT... THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT CDT TONIGHT. A STRONG LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS WILL CONTINUE TO RESULT IN GUSTY SOUTHERLY WINDS ACROSS NORTH TEXAS OVERNIGHT. WINDS HAVE BEEN SLOWLY DECREASING...BUT EXPECT SOUTHERLY WINDS OF 15 TO 25 MPH OVERNIGHT...WITH SOME GUSTS OVER 30 MPH AT TIMES. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 29, 3:44 AM CDT, 10 minutes earlier.
Area forecast discussion, Apr 29, 3:44 AM CDT, 10 minutes before
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
Hazardous weather outlook, Apr 29, 3:42 AM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 342 AM CDT THU APR 29 2010 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 342 AM CDT THU APR 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. A WIND ADVISORY IS IN EFFECT THOUGH MIDNIGHT TONIGHT FOR ALL OF NORTH TEXAS. SOUTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL POSE A HAZARD FOR BOATERS ON AREA LAKES AND HIGH-PROFILE VEHICLES TRAVELING ALONG EAST TO WEST ORIENTED HIGHWAYS...ESPECIALLY BY LATE MORNING AND BEYOND. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS...SOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE ALONG AND SOUTHEAST OF A BOWIE...MINERAL WELLS... COMANCHE LINE FRIDAY AND FRIDAY NIGHT. THE SEVERE THREAT WILL SHIFT TO AREAS EAST OF INTERSTATE 35 SATURDAY AFTERNOON...AS A COOL FRONT MOVES THROUGH NORTH TEXAS. THE RISK FOR SEVERE THUNDERSTORMS WILL RAPIDLY DIMINISH ACROSS FAR EASTERN NORTH TEXAS SATURDAY EVENING...AS THE COOL FRONT CLEARS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 05/
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.